On estimating extremal dependence structures by parametric spectral measures

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Georg MAINIK, 2014. On estimating extremal dependence structures by parametric spectral measures. In: Statistical Methodology. 21, pp. 1-22. ISSN 1369-7412. eISSN 1467-9868. Available under: doi: 10.1016/j.stamet.2014.02.003

@article{Beran2014estim-29161, title={On estimating extremal dependence structures by parametric spectral measures}, year={2014}, doi={10.1016/j.stamet.2014.02.003}, volume={21}, issn={1369-7412}, journal={Statistical Methodology}, pages={1--22}, author={Beran, Jan and Mainik, Georg} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/29161"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/29161"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dc:creator>Beran, Jan</dc:creator> <dcterms:abstract xml:lang="eng">Estimation of extreme value copulas is often required in situations where available data are sparse. Parametric methods may then be the preferred approach. A possible way of defining parametric families that are simple and, at the same time, cover a large variety of multivariate extremal dependence structures is to build models based on spectral measures. This approach is considered here. Parametric families of spectral measures are defined as convex hulls of suitable basis elements, and parameters are estimated by projecting an initial nonparametric estimator on these finite-dimensional spaces. Asymptotic distributions are derived for the estimated parameters and the resulting estimates of the spectral measure and the extreme value copula. Finite sample properties are illustrated by a simulation study.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-10-22T08:35:27Z</dc:date> <dcterms:issued>2014</dcterms:issued> <dc:contributor>Mainik, Georg</dc:contributor> <dc:creator>Mainik, Georg</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-10-22T08:35:27Z</dcterms:available> <dcterms:title>On estimating extremal dependence structures by parametric spectral measures</dcterms:title> <dc:contributor>Beran, Jan</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto